Skip to main content

Bézout Rings with Finite Krull Dimension

Abstract

It is proven that if R is a commutative Bézout ring of Krull dimension 1, with stable range 2, then R is an elementary divisor ring.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    J. W. Brewer, C. Naude, and G. Naude, “On Bézout domains, elementary divisor rings, and pole assignability,” Commun. Algebra,12 (24), 2987–3003 (1984).

  2. 2.

    O. Helmer, “The elementary divisor theorem for certain rings without chain condition,” Bull. Amer. Math. Soc., 49, 225–236 (1943).

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    I. Kaplansky, “Elementary divisor rings and modules,” Trans. Amer. Math. Soc., 66, 464–491 (1949).

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    I. Kaplansky, Infinite Abelian Groups, Univ. Michigan, Ann Arbor (1969).

  5. 5.

    I. Kaplansky, Commutative Rings, Univ. Chicago Press (1974).

  6. 6.

    E. Maltis, “The minimal spectrum of a reduced ring,” Illinois J. Math., 27, No. 3, 353–391 (1983).

    MathSciNet  Google Scholar 

  7. 7.

    T. S. Shores, “Modules over semihereditary Bézout rings,” Proc. Amer. Math. Soc., 46, 211–213 (1974).

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    P. Vamos, “The decomposition of finitely generated modules and fractionally self-injective rings,” J. London Math. Soc., 16, 209–220 (1977).

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    B. V. Zabavsky, “Diagonalization of matrices over rings of finite stable rank,” Visnyk Lviv. Univ., 61, 206–211 (2003).

    Google Scholar 

  10. 10.

    B. V. Zabavsky, “Fractionally regular Bézout rings,” Mat. Stud., 32, No. 1, 76–80 (2009).

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. Gatalevych.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 19, No. 6, pp. 3–5, 2014.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Gatalevych, A. Bézout Rings with Finite Krull Dimension. J Math Sci 221, 313–314 (2017). https://doi.org/10.1007/s10958-017-3228-4

Download citation